ophthalmologist-icon

Eyepain when seeing light

Eyes pain when seeing light, cannot sit in front of computer longer time, some time blured vision...
views-icons 43 Views Bookmark this Answer
Bookmark
v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Vaibhev Mittal
Ophthalmologist/ Eye Surgeon 9 yrs exp Sangrur

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello Prolonged working on laptop/TV/mobile can cause computer vision syndrome. Computer vision syndrome is a condition resulting from focusing the eyes on a computer or other display device for, uninterrupted periods of time. Some symptoms of cvs include a. Headaches b blurred vision c. Neck pain d redness in the eyes e. Eye strain f dry eyes sometimes watery eyes these symptoms can be further aggravated by improper lighting conditions. Measures to reduce this include 1. Work under proper light. 2. Blink a lot. 3. Cold compresses 4. Use good lubricating eyedrop
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Arun Rajan
Ophthalmologist/ Eye Surgeon 6 yrs exp Thiruvananthapuram

Free 3 day follow up

Chat Now

₹300 for 24 hrs

You may have an uncorrected refractive error or dry eyes. The first thing you should do is get your refractive status checked and corrected with glasses if needed. People above 40 years of age usually need reading glasses. Make sure u get a good nights sleep regularly..that means nothing less than 8 hours. Sleep is very important for your eyes. Dry eye may also cause these symptoms. So try to blink more often while reading. Try not to sit with the air conditioning blowing into your eyes (even when you are in a car). Take a break from reading every 20 minutes for about 20 seconds. If all this doesn't work, then consult an Ophthalmologist to evaluate and treat the dry eye. Hope this helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Hetalkumar Yagnik
Ophthalmologist/ Eye Surgeon 10 yrs exp Surat
It's dry eye syndrome.due to over use of computer ,mobile.first of all reduce or stop excess use of them.start flarex eyedrops 6 times a day along with ultragel/refresh liquigel eyedrops every 2 hourly and eyemist gel ointment at night.revert back after 3 days.sometimes it can happen with fall of foreign body inside eye.do you have problem in both eyes or one eye only?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO